Show all

$9.99 $7.49

Maxigesic is a patented combination of Paracetamol (500mg) and Ibuprofen (150mg) in a single tablet, proven to provide fast and effective double-action relief from a wide range of pain.

SKU: 9340404001250-1-1 Categories: , Tags: ,
Product Information

DELIVERS MAXIMUM DOSAGE – MAXIGESIC® is the only combination analgesic that delivers the maximum recommended daily OTC dose of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*

Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.

Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It relieves pain and reduces inflammation (swelling redness or soreness).

Clinically proven to provide more effective pan relief than either Paracetamol or Ibuprofen alone in a study of post-operative pain relief following the removal of 1-4wisdom teeth.

SIMPLE, FLEXIBLE DOSAGE REGIMEN of 1-2 tablets as required up to 4 times per day 2 tablets taken 4 times per day delivers the maximum recommended daily dose of 4000mg Paracetamol and 1200mg Ibuprofen Provides double – action relief from a wide range of pain. Maxigesic® reduces fever and provides temporary relief of pain associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, sore throat, arthritis, tennis elbow, periodpain, muscular pain, rheumatic pain, aches and pains associated with colds and flu.

Warnings

Do not take Maxigesic:

  • If you have a stomach ulcer
  • If you are allergic to ibuprofen, aspirin, paracetamol or anti-inflammatory medicines.
  • If you are pregnant or breastfeeding.
  • If you have impaired kidney function, impaired liver function or heart problems.
  • If you are a heavy drinker.
  • With other medicines you are taking regularly unless your doctor has told you to
  • With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines.
  • If you have asthma
  • If you are aged 65 years of age or over
  • If you have bleeding or vision problems

This preparation is for the relief of minor or temporary ailments and should be strictly used as directed.

Prolonged or excessive use can be harmful.

If an overdose is taken or suspected, ring the Poisons Information Centre 13 11 26 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

If you get an allergic reaction, stop taking and see your doctor immediately.

Dosage Information

Dosage

Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water.

Repeat dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.

Maxigesic is not recommended for children under 12.

Keep to the recommended dose.

Do not use for more than 72 hours except on the advice of your doctor.

Excessive use can be harmful.

Ingredient List

Active Ingredients

Paracetamol 500 mg and ibuprofen 150 mg

ENQUIRE

1800 200 736